The Minimal Number of Critical Points of a Function on a Compact Manifold and the Lusternik-Schnirelman Category.
Inventiones mathematicae, Tome 6 (1968), pp. 197-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1968__6_141942,
author = {F. TAKENS},
title = {The {Minimal} {Number} of {Critical} {Points} of a {Function} on a {Compact} {Manifold} and the {Lusternik-Schnirelman} {Category.}},
journal = {Inventiones mathematicae},
pages = {197--244},
year = {1968},
volume = {6},
zbl = {0198.56603},
url = {http://geodesic.mathdoc.fr/item/IM_1968__6_141942/}
}
F. TAKENS. The Minimal Number of Critical Points of a Function on a Compact Manifold and the Lusternik-Schnirelman Category.. Inventiones mathematicae, Tome 6 (1968), pp. 197-244. http://geodesic.mathdoc.fr/item/IM_1968__6_141942/